# SDR SIMA20170207004

- Difficulty date: February 7, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 33,539 hours, 28,495 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 14522477003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD FRAME CORRODED AT 3 NUTPLATE HOLES. ACCOMPLISHED REPAIR TO CARGO DOOR FWD FRAME AT 3 NUTPLATE HOLES IAW ENVOY ERS-EM-52MR-704.
